Free Shipping + Returns on every single order!

Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count
Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count

Generic Zyrtec | Allergy Relief | Cetirizine HCL 10 mg | 500 Count

Welmate

Tap Image to Zoom

Regular price $24.95 $17.95 Sale

Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Shipping & Returns
  • ACTIVE INGREDIENT: cetirizine hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • 500 Count Tablets | Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy
  • These allergy pills provide up to 24 hours of temporary relief


Compare to the active ingredient of Zyrtec. Don’t let allergies slow you down. Treat yourself to all day allergy relief with Welmate Allergy Relief. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. When used as directed, just one dose works for a full 24 hours.

Compare to the active ingredient of Zyrtec. Don’t let allergies slow you down. Treat yourself to all day allergy relief with Welmate Allergy Relief. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. When used as directed, just one dose works for a full 24 hours.

CETIRIZINE HYDROCHLORIDE 10 mg/1

SILICON DIOXIDE CROSCARMELLOSE SODIUM HYPROMELLOSE, UNSPECIFIED LACTOSE MONOHYDRATE MAGNESIUM STEARATE MICROCRYSTALLINE CELLULOSE POLYETHYLENE GLYCOL, UNSPECIFIED TITANIUM DIOXIDE

DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.

Compare to the active ingredient of Zyrtec. Don’t let allergies slow you down. Treat yourself to all day allergy relief with Welmate Allergy Relief. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. When used as directed, just one dose works for a full 24 hours.

CETIRIZINE HYDROCHLORIDE 10 mg/1

SILICON DIOXIDE CROSCARMELLOSE SODIUM HYPROMELLOSE, UNSPECIFIED LACTOSE MONOHYDRATE MAGNESIUM STEARATE MICROCRYSTALLINE CELLULOSE POLYETHYLENE GLYCOL, UNSPECIFIED TITANIUM DIOXIDE

DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.

Reviews